# SDR SWAA2017012611489

- Difficulty date: January 24, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 65,832 hours, 52,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 65C33214
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SAFETY ROPE FELL OUT.  REPOSITIONED EXIT ROPE PER AMM.
